Мурач Олександр Олександрович

Мурач Олександр Олександрович



Публікації

    Наукові монографії:

    Mikhailets V. A., Murach A. A. Hormander Spaces, Interpolation, and Elliptic problems. De Gruyter, Berlin, 2014. https://doi.org/10.1515/9783110296891

    Лось В. М., Михайлець В. А., Мурач О. О. Параболічні граничні задачі та узагальнені простори Соболєва; Наукова думка, Київ, 2021. ISBN 978-966-00-1799-3 https://doi.org/10.37863/3610996111-07


    Більше 130 наукових праць. Серед них:

    Mikhailets V., Murach A., Zinchenko T. An extended Hilbert scale and its applications. Advances in Mathematics, vol. 465 (2025), article no. 110155. https://doi.org/10.1016/j.aim.2025.110155

    Mikhailets V., Murach A. Unconditional convergence of eigenfunction expansions for abstract and elliptic operators. Proceedings of the Royal Society of Edinburgh, Sect. A: Mathematics, 2024, First view. https://doi.org/10.1017/prm.2024.40

    Mikhailets V., Murach A., Tsyhanok O. A new look at old theorems of Fejér and Hardy. Results in Mathematics, vol. 79 (2024), no. 2, article no. 88. https://doi.org/10.1007/s00025-023-02114-y

    Михайлець В. А., Мурач О. О., Чепурухіна І. С. Еліптичні оператори і крайові задачі у просторах узагальненої гладкості.Український математичний журнал, т. 76 (2024), № 9, 1331–1363. https://doi.org/10.3842/umzh.v76i9.8595

    Los V., Mikhailets V., Murach A. Parabolic problems in generalized Sobolev spaces. Communications on Pure and Applied Analysis, vol. 20 (2021), no. 10, 3589-3620. https://doi.org/10.3934/cpaa.2021123

    Anop A., Denk R., Murach A. Elliptic problems with rough boundary data in generalized Sobolev spaces. Communications on Pure and Applied Analysis, vol. 20 (2021), no. 2, 697-735. https://doi.org/10.3934/cpaa.2020286

    Anop A., Chepurukhina I., Murach A. Elliptic problems with additional unknowns in boundary conditions and generalized Sobolev spaces. Axioms, vol. 10 (2021), article no. 292, 23 pp. https://doi.org/10.3390/axioms10040292

    Kasirenko T., Mikhailets V., Murach A. Sobolev-like Hilbert spaces induced by elliptic operators. Complex Analysis and Operator Theory, vol. 13 (2019), no. 3, 1431-1440. https://doi.org/10.1007/s11785-018-00886-8

    Anop A. V., Kasirenko T. M., Murach O. O. Irregular elliptic boundary-value problems and Hörmander spaces. Ukrainian Mathematical Journal, vol. 70 (2018), no. 3, 341-361. https://doi.org/10.1007/s11253-018-1504-1

    Los V. M., Mikhailets V. A., Murach A. A. An isomorphism theorem for parabolic problems in Hörmander spaces and its applications. Communications on Pure and Applied Analysis, vol. 16 (2017), no. 1, 69-97. https://doi.org/10.3934/cpaa.2017003

    Murach A., Los V. Isomorphism theorems for some parabolic initial-boundary value problems in Hörmander spaces. Open Mathematics, vol. 15 (2017), 57-76. https://doi.org/10.1515/math-2017-0008

    Hnyp Ye. V., Mikhailets V. A., Murach A. A. Parameter-dependent one-dimensional boundary-value problems in Sobolev spaces. Electronic Journal of Differential Equations, 2017, no. 81, 1-13. https://ejde.math.txstate.edu/Volumes/2017/81/hnyp.pdf

    Mikhailets V. A., Murach A. A., Soldatov V. O. Continuity in a parameter of solutions to generic boundary-value problems. Electronic Journal of Qualitative Theory of Differential Equations, 2016, no. 87, 1-16. https://doi.org/10.14232/ejqtde.2016.1.87

    Mikhailets V. A., Murach A. A. Interpolation Hilbert spaces between Sobolev spaces. Results in Mathematics, vol. 67 (2015), no. 1-2, 135-152. https://doi.org/10.1007/s00025-014-0399-x

    Mikhailets V. A., Murach A. A. The refined Sobolev scale, interpolation, and elliptic problems. Banach Journal of Mathematical Analysis, vol. 6 (2012), no. 2, 211-281. https://doi.org/10.15352/bjma/1342210171
    Усі права захищені © 2007 Інститут Математики